# SDR 2008FA0000589

- Difficulty date: August 26, 2008
- Submitted: September 15, 2008
- Operation: General aviation
- Aircraft: N433CF
- Make and model: Cirrus SR22
- Aircraft serial: 0710
- Engine: Cont IO550*
- System (JASC): 2110 · Cabin Compressor System
- Part: Drive Shaft
- Part number: 220045510
- Condition: Sheared
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AC HAS HAD 5 FAILURES OF THE AIR CONDITIONING COMPRESSOR DRIVE SHEAR SHAFT. THE AVERAGE TIME BETWEEN FAILURES IS 35.8 HOURS. THE SAME SHAFT BUILT BY ANOTHER MFG, HAS HAD ZERO FAILURES. WE HAVE HAD SEVERAL FAILURES IN DIFFERENT AC WITH THIS PART. THE DESIGN OF THE OTHER SYSTEM SHAFT IS SLIGHTLY DIFFERENT.  MFG WILL NO LONGER COVER THIS PART UNDER WARRANTY. WE HAVE TRIED SEVERAL RECOMMENDATION FROM MFG TO SOLVE THIS PROBLEM TO NO AVAIL. (K)
